A note on totally umbilical proper slant submanifold of a nearly Kaehler manifold

UDDIN, SIRAJ (2013) A note on totally umbilical proper slant submanifold of a nearly Kaehler manifold. Kuwait Journal of Science and Engineering, 1 (40). pp. 13-22.

[img] PDF
79-274-1-PB.pdf

Download (351kB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: A note on totally umbilical proper slant submanifold of a nearly Kaehler manifold
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 02 Dec 2011
Last Modified: 19 Mar 2014
URI: http://repository.um.edu.my/id/eprint/16548

Actions (login required)

View Item View Item